Skip to Main content Skip to Navigation
Journal articles

Euclidean totally definite quaternion fields over the rational field and over quadratic number fields

Abstract : In this article we study totally definite quaternion fields over the rational field and over quadratic number fields. We establish a complete list of all such fields which are Euclidean. Moreover, we prove that every field in this list is in fact norm-Euclidean. The proofs are both theoretical and algorithmic.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00738164
Contributor : Pierre Lezowski Connect in order to contact the contributor
Submitted on : Monday, May 13, 2013 - 3:20:21 PM
Last modification on : Saturday, December 4, 2021 - 3:42:14 AM
Long-term archiving on: : Wednesday, August 14, 2013 - 4:45:15 AM

Files

quaternions.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Paul Cerri, Jérôme Chaubert, Pierre Lezowski. Euclidean totally definite quaternion fields over the rational field and over quadratic number fields. International Journal of Number Theory, World Scientific Publishing, 2013, 9 (3), pp.653-673. ⟨10.1142/S1793042112501540⟩. ⟨hal-00738164v2⟩

Share

Metrics

Les métriques sont temporairement indisponibles